On a ζ function related to the continued fraction transformation
Bulletin de la Société Mathématique de France, Tome 104 (1976) , pp. 195-203.
@article{BSMF_1976__104__195_0,
     author = {Mayer, Dieter H.},
     title = {On a $\zeta $ function related to the continued fraction transformation},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {195--203},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {104},
     year = {1976},
     doi = {10.24033/bsmf.1825},
     zbl = {0328.58011},
     mrnumber = {54 \#6210},
     language = {en},
     url = {www.numdam.org/item/BSMF_1976__104__195_0/}
}
Mayer, Dieter H. On a $\zeta $ function related to the continued fraction transformation. Bulletin de la Société Mathématique de France, Tome 104 (1976) , pp. 195-203. doi : 10.24033/bsmf.1825. http://www.numdam.org/item/BSMF_1976__104__195_0/

[1] Artin (E.) and Mazur (B.). - On periodic points, Annals of Math., Series 2, t. 81, 1965, p. 82-99. | Zbl 0127.13401

[2] Billingsley (P.). - Ergodic theory and information. - New York, J. Wiley, 1965 (Wiley Series in Probability and mathematical Statistics). | MR 33 #254 | Zbl 0141.16702

[3] Grothendieck (A.). - Produits tensoriels topologiques et espaces nucléaires. - Providence, American mathematical Society, 1955 (Memoirs of the American mathematical Society, 16). | MR 17,763c | Zbl 0064.35501

[4] Kamowitz (H.). - The spectra of composition operators on HP, J. functional Analysis, t. 18, 1975, p. 132-150. | MR 53 #11417 | Zbl 0295.47003

[5] Ruelle (D.). - Generalized Ά functions for axiom A basic sets, Bull. Amer. math. Soc., t. 82, 1976, p. 153-156. | MR 53 #4146 | Zbl 0316.58016

[6] Ruelle (D.). - Ά functions for expanding maps and Anosov flows, Bures-sur-Yvette, Institut des Hautes Études Scientifiques (Preprint, to appear in Invent. math.). | Zbl 0329.58014

[7] Seminaire Schwartz. - Produits tensoriels topologiques d'espaces vectoriels topologiques. Espaces vectoriels topologiques nucléaires. Applications, 1re année, 1953/1954. - Paris, Secrétariat mathématique 1954. | Zbl 0059.10401

[8] Walters (P.). - Private communication (non published).